Firmoo > Answers > Glasses >  question
Riley gary

What are side effects from new glasses?

I feel a little dizzy after wearing my new glasses? Is this normal? What are the side effects that i may suffer from new glasses?
12/19/2012
Related Topics : glasses

Answers (3)

  • MAXINE

    It is normal to feel a little dizzy when wearing the new glasses because of your change of the prescription or other aspects. You may find that new glasses will leave the deep nose pad on your nose because of the tight structure which is often made in the new glasses. However, after a while you will get used to wearing the new glasses.
    12/20/2012
  • elite_couture

    Yeah, maybe you will get a little dizzy when you are wearing the new glasses. As we all know, when we come to a new environment, we have to spend some time to adjust us to get used to it, so do our eyes. That is to say, when you wear a pair of new glasses, our eyes will adjust themselves to get used to the new glasses. Maybe it will take about one week, maybe longer if you wear your old glasses for more than 3 years. Apart from the dizziness, you maybe confronted the headache whilst let wearing the new glasses when the new glasses have the wrong prescription. If so, you can just your eye doctor to change the prescription. In addition, you should pay attention to the material of your glasses, namely, sometimes, your skin or your eyes are allergic for the new material, then your eyes or skin will get allergy. Consequently, pls give your eyes some time to get used to the new glasses.
    12/20/2012
  • Lance

    I had horrible side effects for weeks when I started wearing eyeglasses. During that time, I always feel dizzy, headaches. I suggest checking with your eye doctor about modifying your prescription and asking about getting a better lens and frame for your eyes.
    01/19/2015
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK